Some boundary optimal control problems related to a singular cost functional
Annales Mathématiques Blaise Pascal, Tome 8 (2001) no. 1, pp. 7-15.
@article{AMBP_2001__8_1_7_0,
     author = {Akkouchi, Mohamed and Bounabat, Abdellah},
     title = {Some boundary optimal control problems related to a singular cost functional},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {7--15},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {1},
     year = {2001},
     zbl = {0986.49001},
     mrnumber = {1863644},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_2001__8_1_7_0/}
}
Akkouchi, Mohamed; Bounabat, Abdellah. Some boundary optimal control problems related to a singular cost functional. Annales Mathématiques Blaise Pascal, Tome 8 (2001) no. 1, pp. 7-15. http://www.numdam.org/item/AMBP_2001__8_1_7_0/

[1] M. Akkouchi, A. Bounabat AND T. Benkiran, Study of a Perturbed Boundary Optimal Control System. Appl. Math. Lett.. Vol. 9, No. 1, pp. 95-99, 1996. | MR 1389605 | Zbl 0851.49003

[2] M. Akkouchi, A. Bounabat AND T. Benkiran, Some results on convergence linked to a perturbed boundary optimal control system. Extracta Mathematicae. Vol. 9, No. 2, pp. 105-110, 1994. | MR 1325291 | Zbl 01652704

[3] A. Bounabat, Etude d'un problème de contrôle optimal. Thèse de 3-ème cycle, Université des Sciences et Techniques de Lille I (June 1981).

[4] H. Brezis, Analyse Fonctionnelle, Théorie et Applications. Masson, Paris, ( 1983). | MR 697382 | Zbl 0511.46001

[5] J.L. Lions AND E. Magenes, Problèmes aux limites non Homogènes et Applications. Vol. 1, Dunod, Paris, (1968). | MR 247243 | Zbl 0165.10801

[6] J.L. Lions, Contrôle Optimal de Systèmes Gouvernés par des Equations aux Dérivées partielles. Dunod - Guthier-Villars, Paris, (1968). | MR 244606 | Zbl 0179.41801

[7] J.L. Lions, Perturbation Singulère dans les problèmes aux limites et en Contrôle Optimal. Springer-Verlag, Berlin, (1973). | MR 600331 | Zbl 0268.49001

[8] V. Mikhailov, Equations aux dérivées partielles. Editions Mir, Moscou, (1980). | MR 595502 | Zbl 0549.35001